| Model Number |
LXMJ37S |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical case, the device xp inline sealer/divider 37 cm jaws were difficult to open and did not open properly.The affected device was switched out and replaced with a new xp device.The scrub cleaned the device on any opportunity when it was not being used in the procedure with damp gauze.The knife blade did not extended and protrude beyond the edge of the jaws.There was no patient injury.
Additional Manufacturer Narrative
D10- concomitant product: vlft10gen ft series energy platformx1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.